# SDR CA090522001

- Difficulty date: May 16, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 67,783 hours
- Engine: Ge CF680C2A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 00200595
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, DURING TAXI, THE GREEN HYD FLUID HAS BEEN LOST. THE ACFT HAS BEEN TOWED TO THE GATE. HOSE HAS BEEN REPLACED ON LT MLG DRAG BRACE. HYD SYS HAS BEEN BLED AND ACFT RETURNED TO SERVICE.
